Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Lower back pain with tender breasts. Taking thyronorm and glycophage. Delayed periods. Am I pregnant?

I did my pregnancy test today since i had lower back pain and tender breast from 10 days now. I took the one step early pregnancy test and the test window T SHOWED slight pink sign - and the control window showd dark pink |. My period is due in another 4 days. My last period was on 28th Oct. I am 36 yrs old and am taking thyronorm for 25 mcg and Glycophage fpr PCOD- 500 mg. All normal. I need is it the sign of early pregnancy
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.

That can be sign of early pregnancy.
But sometimes urine pregnancy test kits may not detect early pregnancy and can give false positives also.
So you better wait for one more week and go for repeat urine test for pregnancy.
Possibly that can give accurate result or you can go for blood test for pregnancy now.

Take care.

Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor